T Nation

Gyno Developing During a Cycle

I am currently into my 6th week of a 8 Week Cycle of 75mg Tren Acetate/50mg Winny ED. I am starting to see and feel signs of Gyno. I am seriously considering bailing out on the cycle and starting the PCT(Clomid) immediately.

tren and winny dont cause gyno. how much tren as it might very well be test??

[quote]MASSimino wrote:
tren and winny dont cause gyno. how much tren as it might very well be test??[/quote]

Thats not so much true.
Tren can cause gyno.
Not through aromatization but through progeestation.

tren is much more apt to cause gyno when stacked with an aromitizable steroid (as a stand alone, the chances are slim)…winny is not one of these…are you sure it is “gyno” symptoms. what are you experiencing?

the sollution to your problem is to reduce your tren dose. You don’t need as much as you are using anyway.

75mg eod is much more like it.

regards.

P

I was thinking out this last night. I am going to switch to EOD, insted of ED. Thanks for the input guys.

Yes, I see and feel slight signs of Gyno. The results thus far have been outstanding, so I have no problem reducing the Tren to EOD.